Schizophrenia.com

TD or neurokoi

#1

Especially if you have experience can you tell me you think this is TD or not?
Sorry it’s a bit long

I am on heavy antipsychotic medication And antidepressants Long-term
I’ve had severe dystonic reactions in the past and also my grandmother had Parkinson’s

I have been twitching several times And more and more of the time for the last few weeks, I’m into hour 5 within 48 hrs, seems more frequent

Legs feet arms face belly diaphragm back eyes torso shoulders knees etc, sometimes alone brief jerk and sometimes mixed like bum and legs or shoulders with a neck twitch
Its even today more frequent and longer span than 4 weeks ago
I have low blood pressure since recently, also recent slight breathless and palpitations (although that was only A couple of weeks 5x in the time with the palpitations
Sometimes mouth ulcers recently but not like major allergy (herpes?)
Had a little taster of restless legs but its normally in my torso
Some tremor in my hands, Esp after flexing for a few seconds, sometimes I lose control over my hands a little, difficult to touch type when that happens
I rarely find it difficult to swallow or to speak but it does happen briefly for a second just difficult to get words out for a few seconds or forgetting

I hope this isn’t all really too vague
I think there might be more than one different kind of disorder which I think I might have so I don’t know at this point what I’m asking if you have any idea please tell me what you think the possibilities sound like thanks

0 Likes

#2

If u had severe distonic reactions before then did they take u off the meds and put u on something else? Ive had one episode of severe distonic reaction awhen I was on 2.5 mg of Prolixin and they took me off that immediately. Im on Seroquel now and I’m hoping I don’t have another one. They are so scary.

0 Likes

#3

They have me a meds change when I was sectioned a while later
At the time no one knew I’d had reactions -,even me.
I was non compliant with it prob instinct
They knew 9 months later when I told people
I’m not allowed on that med again
Dystonic reactions were 9 yrs ago
Haven’t had one since

0 Likes